# SDR 08FDEA01666

- Difficulty date: April 29, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327828622300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR TRACK AT RBL 38, FRAME 52 HAS CORROSION IN THE CENTER OF THE TRACK. ORIGINAL ADAPTER WAS FOUND TO BE OUT OF LIMITS REF 53-16-10; SRM. INSTALLED NEW ADAPTER REF SRM 51-40-21;  PARA 7.
